# SDR REXA2022120602670

- Difficulty date: October 15, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORRISION FOUND ON PAX DOOR UPPER SILL ANGLE. REPLACED PAX DOOR UPPER SILL ANGLE  IAW SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
